Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Hilbert modular pseudodifferential operators
HTML articles powered by AMS MathViewer

by Min Ho Lee PDF
Proc. Amer. Math. Soc. 129 (2001), 3151-3160 Request permission


We introduce Jacobi-like forms of several variables, and study their connections with Hilbert modular forms and pseudodifferential operators of several variables. We also construct Rankin-Cohen brackets for Hilbert modular forms using such Jacobi-like forms.
  • E. Belokolos, A. Bobenko, V. Enol’skii, A. Its, and V. Matveev, Algebro-geometric approach to nonlinear integrable equations, Springer-Verlag, Heidelberg, 1994.
  • Paula Beazley Cohen, Yuri Manin, and Don Zagier, Automorphic pseudodifferential operators, Algebraic aspects of integrable systems, Progr. Nonlinear Differential Equations Appl., vol. 26, Birkhäuser Boston, Boston, MA, 1997, pp. 17–47. MR 1418868
  • L. Dickey, Soliton equations and Hamiltonian systems, World Scientific, Singapore, 1991.
  • Martin Eichler and Don Zagier, The theory of Jacobi forms, Progress in Mathematics, vol. 55, Birkhäuser Boston, Inc., Boston, MA, 1985. MR 781735, DOI 10.1007/978-1-4684-9162-3
  • Eberhard Freitag, Hilbert modular forms, Springer-Verlag, Berlin, 1990. MR 1050763, DOI 10.1007/978-3-662-02638-0
  • Paul B. Garrett, Holomorphic Hilbert modular forms, The Wadsworth & Brooks/Cole Mathematics Series, Wadsworth & Brooks/Cole Advanced Books & Software, Pacific Grove, CA, 1990. MR 1008244
  • David Mumford, Tata lectures on theta. II, Progress in Mathematics, vol. 43, Birkhäuser Boston, Inc., Boston, MA, 1984. Jacobian theta functions and differential equations; With the collaboration of C. Musili, M. Nori, E. Previato, M. Stillman and H. Umemura. MR 742776, DOI 10.1007/978-0-8176-4578-6
  • A. Parshin, On a ring of formal pseudo-differential operators, Proc. Steklov Inst. Math. 224 (1999), 266–280.
  • D. Zagier, Modular forms and differential operators, Proc. Indian Acad. Sci. Math. Sci. 104 (1994), 57–75.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F41, 35S05
  • Retrieve articles in all journals with MSC (2000): 11F41, 35S05
Additional Information
  • Min Ho Lee
  • Affiliation: Department of Mathematics, University of Northern Iowa, Cedar Falls, Iowa 50614
  • Email:
  • Received by editor(s): March 10, 2000
  • Published electronically: April 9, 2001
  • Communicated by: Dennis A. Hejhal
  • © Copyright 2001 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 129 (2001), 3151-3160
  • MSC (2000): Primary 11F41, 35S05
  • DOI:
  • MathSciNet review: 1844987